European Physical Journal Plus
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eur. Phys. J. Plus, 2020, Volume 135, Issue 8, Pages 1–18 (Mi epjp1)  

Traveling waves and undercompressive shocks in solutions of the generalized Korteweg–de Vries–Burgers equation with a time-dependent dissipation coefficient distribution

A. P. Chugainovaa, V. A. Shargatovbc

a Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina St., Moscow 119991, Russia
b National Research Nuclear University “MePHI”, Kashirskoye shosse 31, Moscow 115409, Russia
c N. N. Semenov Institute of Chemical Physics (ICP), Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 20-01-00071
This work was supported by the RFBR Grant 20-01-00071.


DOI: https://doi.org/10.1140/epjp/s13360-020-00659-3


Bibliographic databases:

Received: 21.04.2020
Accepted:30.07.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/epjp1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:20

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021